# SDR 20001204AP003

- Difficulty date: June 21, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE 36 INCHES FROM INBOARD NR 4 SLAT HAS A 7 INCH GOUGE OF .22 INCH DEEP.  REMOVED DAMAGED AREA AND FABRICATED DOUBLER AND FILLER IAW SRM 57-30-4 PAGE 1.  TREATED PRIMED AND INSTALLED IAW SRM 57-30-4.  (M)
